Low Carb Friends  
Netrition.com - Tools - Recipes - Home


Go Back   Low Carb Friends > Main Lowcarb Lobby
FAQ Search Today's Posts Mark Forums Read


Forum Jump
Reply
 
Thread Tools Display Modes
Old 03-01-2018, 03:20 PM   #1
mayleesa
Senior LCF Member
 
mayleesa's Avatar
 
Join Date: Jul 2009
Posts: 578
Gallery: mayleesa
Stats: (5'5") 237
WOE: low carb
Start Date: 03/01/2018
Zoloft

over the past year, I have started taking Zoloft 50mg, despite my best efforts to stay lowcarb the weight has crept on. I am 237 and am sick of not fitting into my clothes. I am strict low carb and in the past before Zoloft I was able to shimmy down to and maintain 175. Has anyone had any success while taking medication, I would rather be thin and anxious that fat and not anxious, I know this sounds off but any help or information is helpful!

I eat 22-25carbs a day, mostly meat and greens limited cheese and dairy as that causes me inflammation

I'm 39 and want to be fit and fab by 40, 12/25

Would love to be back to 175 but fear I can't do this while I'm taking meds....
__________________
I only ask for 5lbs a month gone....more yay, less unacceptable!
mayleesa is offline   Reply With Quote

Sponsored Links
Old 03-02-2018, 06:03 AM   #2
clackley
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Toronto, Ontario, Canada
Posts: 14,146
Gallery: clackley
WOE: N.K.=vlc/moderate protein/high fat
Start Date: Restart Oct 18 2009
Just be sure that you consult with your physician while weaning off your meds.

You might consider fasting to budge those lbs..
__________________
Cathy
Original start - Feb. 2000 180/125

"The energy content of food (calories) matters, but it is less important than the metabolic effect of food on our body." Dr. P. Attia
“Eat animals. Mostly fat. Enjoy!
"I resist insulin" Hyperlipid
We are butter together!
clackley is offline   Reply With Quote
Old 03-05-2018, 09:27 AM   #3
Ronnie51
Major LCF Poster!
 
Join Date: Feb 2013
Posts: 2,391
Gallery: Ronnie51
I've heard of Zoloft causing weight gain, but I believe there are other effective anti depressants that do not have this side effect. One I had heard of was Wellbutrin, I believe. Worth asking your doctor. Wishing you happiness.
Ronnie51 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 11:32 AM.


Copyright ©1999-2017 Netrition, Inc. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Netrition, Inc.